MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS TELE ASSY SMART-HOPPING APC

PHILIPS MEDICAL SYSTEMS TELE ASSY SMART-HOPPING APC
Model Number 866212
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer biomedical engineer (biomed) reported that they lost a network switch in a closet and had lost wireless telemetry coverage on the 4th floor.The biomed had the switch go out, but other issues arose after getting it back online; wireless wasn't working properly.The biomed requested a philips technical consultant go onsite.The device was in use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Event or Problem Description
The customer biomedical engineer (biomed) reported that they lost a network switch in a closet and had lost wireless telemetry coverage on the 4th floor.The biomed had the switch go out, but other issues arose after getting it back online; wireless wasn't working properly.The biomed requested a philips technical consultant (tc) go onsite.The device was in use at the time the issue was discovered.There was no adverse event or patient harm reported.The tc went onsite, and found the wireless network down; the tc was unable to resolve the issue.The next day the tc contacted philips national service support (nss) for assistance.It was determined that the root cause of the problem was a bad master sync switch on the 2nd floor.The master sync switch failure affected the access point controller (apc) in the closet, which constantly caused the network access points (aps) to resync all of the time over and over.Replacing the sync switch with a good sync switch allowed the telemetry packs to associate again.

Brand Name
TELE ASSY SMART-HOPPING APC
Common Device Name
TELE ASSY SMART-HOPPING APC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16129922
Report Number1218950-2023-00016
Device Sequence Number3364223
Product Code MHX
UDI-Device Identifier00884838038875
UDI-Public00884838038875
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K041741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866212
Device Catalogue Number453564195161
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2022
Supplement Date Received by Manufacturer12/18/2022
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown